# SDR SWAA2025121534579

- Difficulty date: November 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CRACKED AT BS 540,  BL 0 - LBL 24.75.  REPLACED FLOORBEAM IAW SRM 51-40-02, AND DWG 143A5240, SHEET 14, REV -.
